# SDR SWIA202159757

- Difficulty date: April 6, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R310499
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN F.S. 349.00 AND F.S. 364.00 STGR 26L TO 27 IS CORRODED AROUND GROUND STUD.     (C-CHECK RO 7/24/2021)    REMOVED AND REPLACED INTERCOSTAL BETWEEN FS 349.00 AND FS 364.00 STGR 26L TO 27 IAW CRJ 200 ARM 51-42-21, 51-42-06 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
